Opuscula Math. 28, no. 1 (2008), 29-46

 
Opuscula Mathematica

Numerical methods for hyperbolic differential functional problems

Roman Ciarski

Abstract. The paper deals with the initial boundary value problem for quasilinear first order partial differential functional systems. A general class of difference methods for the problem is constructed. Theorems on the error estimate of approximate solutions for difference functional systems are presented. The convergence results are proved by means of consistency and stability arguments. A numerical example is given.

Keywords: functional differential equations, stability and convergence.

Mathematics Subject Classification: 65M12, 35R10.

Full text (pdf)

  • Roman Ciarski
  • University of Gdańsk, Institute of Mathematics, Wit Stwosz Street 57, 80-952 Gdańsk
  • Received: 2005-12-19.
  • Revised: 2007-05-05.
  • Accepted: 2007-06-11.
Opuscula Mathematica - cover

Cite this article as:
Roman Ciarski, Numerical methods for hyperbolic differential functional problems, Opuscula Math. 28, no. 1 (2008), 29-46

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.